MAUDE Adverse Event Report: BECTON DICKINSON SAFETY GLIDE NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SAFETY GLIDE NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305917
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Patient problem code: f27 ¿ no patient involvement.Device problem code: a0205 - packaging problem.
 
Event or Problem Description
Holes present in fas auto bd needle packaging- p013478 - safety glide needle (faslodex)-universal.Holes present in outer packaging compromising sterility.
 
Additional Manufacturer Narrative
Two photos of 21x1-1/2¿ safetyglide needles were received by bd.A quality engineer was able to review the photos from lot #2292620 regarding item #305917.Both images show sealed packages with a melt hole larger than ¼¿ by the needle hub.One image shows one needle package and the other has two needle packages.The condition observed is non-conforming per product specification.Potential root cause for the melt holes defect is associated with the packaging process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.A device history record review was completed for provided batch number 2292620 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.
 
Event or Problem Description
No additional information was provided.

Brand Name
SAFETY GLIDE NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18181797
Report Number1213809-2023-01312
Device Sequence Number7653026
Product Code FMI
UDI-Device Identifier30382903059172
UDI-Public(01)30382903059172
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305917
Device Lot Number2292620
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown